|*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions. |
With Gem/Abraxane, my Mom had to watch hr blood counts, and her white count dropped a bit. She had some leg swelling. They checked with ultrasounds to be sure she didn't have blood clots, but decided it was a side effect in th end. So she elevated her legs whenever she was sitting, and wore low strength compression stockings. For fatigue, she was on Ritalin. She also had some intrmittent fevers. Always be sure to call your doctor about temps over 100.4. In the end, we never found an infection and it was likely a Sid effect of the chemo.
Have you heard about the NCI-Match trial? Ask your doctor. Maybe you can
enroll now. It takes awhile for them to do the analysis, but it could be an
option for you in the future. It is very exciting.
Reply to this message | Return to Main Message List